| Model Number |
MMT-723LNAP |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
Customer reported via phone call that the insulin pump had unexpected restart alarm.Customer's blood glucose value was unknown at the time of the incident.Troubleshooting was performed.The customer stated that the alarm happened after replace a battery and experienced multiple alarms after battery change.The device will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test and a21 error test.No unexpected a21 alarm noted.The test reservoir was able to lock in place.